Description
Clinically proven to work as fast and effectively as ibuprofen pills (compared to 400mg ibuprofen pills)
Anti-inflammatory
For backache, muscular and rheumatic pain, sprains, strains and sport injuries
Penetrates directly to the point of pain
Easily absorbed, fragrance-free ibuprofen gel
Ibuleve Pain relief 5% Gel contains ibuprofen; always read the label
Reviews
There are no reviews yet.